# SDR SWIA2019021245513

- Difficulty date: February 12, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 29,960 hours, 28,110 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR DISAGREE MESSAGE. BEFORE WE COULD RUN THE QRH, THE CHECKLIST MESSAGE WENT AWAY AND GEAR CAME UP AND LOCKED. (FLT#3997) REMOVED AND REPLACED HYDRAULIC 3 ACCUMULATOR IAW AMM. EXTENSION/RETRACTION TESTS GOOD IAW AMM.
